# SDR WRL2008F00005

- Difficulty date: June 24, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: ACA7061
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR REPLACEMENT, MAINT FOUND CORROSION ON CENTER LANDING GEAR LT PILLOW BLOCK AFT UPPER SURFACE OF PILLOW BLOCK AFT BOLT HOLE CORRODED.  REWORKED AREA IAW SRM 53-40-00 FIG 16 IAW SERVICE REQUEST ID 1-8801879663.(K)
